# SDR IPXA0163859

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. ECAM MESSAGE LANDING GEAR RETRACT INOP. SWITCHED FROM SYS 2 TO SYS 1.  NO HELP.  HANDLE WOULD NOT MOVE FROM MIDDLE POSITION.  C/W FIM 32-30-00 BLOCK 1, 2 AND 5. FOUND BAD LEVER MODULE ASSY.  TSM 32-30-00 C/W TESTS/OPS CK C/W REF LP 434174/1.
